# SDR SRAA971005

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH TO IKN FOR FLIGHT 407, CARGO COMPARTMENT OVERHEAT LIGHT CAME ON, DEACTIVATED COOLING SYSTEM AND LIGHT WENT OUT.  INSPECTED AIR PNEUMATIC SYSTEM AND FOUND BLEED AIR DUCT GASKET LEAKING, TRANSFERRED ITEM TO DMI PER MEL 21-1.
